# SDR FDEA202204010812

- Difficulty date: April 1, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: 777111669
- Part serial: 48801
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MLG ACTUATOR "A" FRAME LOWER FWD ATTACH BOLT LOOSE. REMOVE AND INSTALL FITTING ASSEMBLY WITH NEW HARDWARE PER AMM 57-20-14-4.
